Diarrhoea aftr antibiotic
Hi I was recently hosp. Now I m suffering from diarrhoea prob b Coz of antibiotics. I m taking lopamide but its not helping. Eldoper is completely stopping the stools creating more problems.
Like the answers? Chat privately with the doctor of your choice
Antibiotic associated diarrhoea should settle down after stopping the antibiotic is stopped but you can take a probiotic like VSL 3 or darolac to help the process.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.